Sh:1053

Bib entry
@article{Sh:1053,
 author = {Shelah, Saharon and Wohofsky, Wolfgang},
 title = {{There are no very meager sets in the model in which both the Borel conjecture and the dual Borel conjecture are true}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {62},
 number = {4-5},
 year = {2016},
 pages = {434--438},
 issn = {0942-5616},
 doi = {10.1002/malq.201600002},
 mrclass = {03E35 (03E17 28A05)},
 mrnumber = {3549562},
 mrreviewer = {Szymon \.Zeberski},
 doi = {10.1002/malq.201600002}
}